# SDR 07FDEA01312

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84049
- Condition: Dented
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM LOWER FLANGE AT STA 939 X=-82 FOUND DENTED. [SUP 4-20-07]  COMPLIED WITH FEDEX E.A. 1-5310-109846 PART 1.
